Volume 12, Issue 2, March–April, 1971

ISSN: 0037-4466 (Print) 1573-9260 (Online)

In this issue (24 articles)

previous disabled Page of 2
  1. No Access

    OriginalPaper

    On group rings of linear groups

    A. E. Zalesskii Pages 246-250
  2. No Access

    OriginalPaper

    On topological FC-groups

    B. A. Kramarev Pages 266-271
  3. No Access

    OriginalPaper

    On a uniqueness property

    V. I. Shevtsov Pages 308-314
  4. No Access

    OriginalPaper

    On operator R-functions

    Yu. L. Shmul'yan Pages 315-322
previous disabled Page of 2